Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    5
  • views
    12350

Accutane Week 4

tub53344

522 views

Still breaking out very badly. I went to a new doctor Tuesday and she said it was probably because they started at too high of a dose. Apparently the higher the dose you start out on the more likely you are to breakout. I'm on 20 mg a day and she said I probably should have started at 10 mg a day. She said I could lower to 10 or just stay at 20 so I'm staying at 20. She gave me low dose Prednisone to help calm some of it down, but that didn't help at all. She said she could also put me on Bactrim if that didn't work, so I am going to call tomorrow and hopefully get some. It's a ton of medication, but I don't care anymore. My acne has never been this bad, it's embarrassing to go in public. I have still been using my usual regimen, but now on pimples that pop open I put neosporen on them and I even bandaged my face last night. So far this has been a nightmare.

On the positive side, the headaches are a million times better. Apparently there is a drug interaction with minocycline and other antibiotics with Accutane that causes headaches. I was off minocycline for two weeks before starting Accutane, but it can take up to a month or longer to get out of your system, so I think that is definitely what was causing my headaches. Also I think the blackheads are stating to clear up. Also my oily skin is gone but it isn't dry yet.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×